On the structure of edge graphs ii

B. Bollobás, P. Erdős, M. Simonovits

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)219-224
Number of pages6
JournalJournal of the London Mathematical Society
Volumes2-12
Issue number2
DOIs
Publication statusPublished - 1976

Fingerprint

Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the structure of edge graphs ii. / Bollobás, B.; Erdős, P.; Simonovits, M.

In: Journal of the London Mathematical Society, Vol. s2-12, No. 2, 1976, p. 219-224.

Research output: Contribution to journalArticle

@article{4cd00f8a4fc14f79a6dda92c13175f18,
title = "On the structure of edge graphs ii",
author = "B. Bollob{\'a}s and P. Erdős and M. Simonovits",
year = "1976",
doi = "10.1112/jlms/s2-12.2.219",
language = "English",
volume = "s2-12",
pages = "219--224",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - On the structure of edge graphs ii

AU - Bollobás, B.

AU - Erdős, P.

AU - Simonovits, M.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=84963078985&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963078985&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-12.2.219

DO - 10.1112/jlms/s2-12.2.219

M3 - Article

AN - SCOPUS:84963078985

VL - s2-12

SP - 219

EP - 224

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -